| Model Number |
GIF-HQ190 |
| Medical Device Problem Codes |
Corroded (1131); Crack (1135); Degraded (1153); No Display/Image (1183); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no problem detected.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the gastrointestinal videoscope had no image during inspection for use.There were no reports of patient involvement.